A dynamic model of economics
Doklady Akademii Nauk, Tome 176 (1967) no. 5, pp. 997-998
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_5_a4,
author = {L. V. Kantorovich and I. G. Globenko},
title = {A dynamic model of economics},
journal = {Doklady Akademii Nauk},
pages = {997--998},
year = {1967},
volume = {176},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_5_a4/}
}
L. V. Kantorovich; I. G. Globenko. A dynamic model of economics. Doklady Akademii Nauk, Tome 176 (1967) no. 5, pp. 997-998. http://geodesic.mathdoc.fr/item/DAN_1967_176_5_a4/